# SDR USAA040010

- Difficulty date: February 1, 2004
- Submitted: April 22, 2004
- Operation: Air carrier
- Aircraft: N777AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24979
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FLAP DEEP CHAFED 4 INCHES BY .125 INCH BY .025 INCH DEEP, LEFT OUTBOARD MID FLAP INBOARD LEADING EDGE.  INSTALLED SKIN REPLACEMENT DOUBLER PER SRM 57-53-01.  (M)
